# SDR IXXA20150331089

- Difficulty date: November 18, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FOR HEAVY MX, FAILSAFE INSPECTION.  CORROSION BETWEEN THE ALC DOOR JAMB SILL & THE UPPER PLATE BETWEEN STATION 1241 - 1263.  R & R DOOR JAMB UPPER & LOWER SILL PLATES IAW SRM 51-40-02 & DWG 146T8048.
